Facebook Pixel
EmpowHER Guest

menstral problem

By Anonymous May 19, 2013 - 5:02pm
Rate This

Please i have been using postinor 2 for a year now,so I decided to stop for a while,Since last month i stop using it,Am having problem about my menstruation, I had my menses just one day of last month and it stoped,My normal menstruation is five days,Ask for dis month i have not seen my menstruation
I been checking with pregnancy test tube but it show NEGATIVE,and i don't see any sign of pregnancy,am confused now ,Please i don't know what exactly is wrong with me,is it signs of effect?? I need help.
waiting for your reply........thanks

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  For most women after stopping any birth control pills, it will take a few months before your cycles can regulate themselves.  If you feel concerned, it might be best to let your doctor know, what is happening to your cycles. 



May 20, 2013 - 3:57am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!